# SDR 95ZZZX2887

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 20749
- Condition: Broken
- Location: Governor
- Component: Mcauly, C290D3T16
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB 214 NOT C/W.  FLYWEIGHT BROKE IN-FLIGHT AND DESTROYED GOVERNOR.
